A note on outerplanarity of product graphs
Applicationes Mathematicae, Tome 21 (1991) no. 4, pp. 537-544
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_21_4_537_544,
author = {P K. Jha and G Slutzki},
title = {A note on outerplanarity of product graphs},
journal = {Applicationes Mathematicae},
pages = {537--544},
year = {1991},
volume = {21},
number = {4},
doi = {10.4064/am-21-4-537-544},
zbl = {0770.05042},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-21-4-537-544/}
}
P K. Jha; G Slutzki. A note on outerplanarity of product graphs. Applicationes Mathematicae, Tome 21 (1991) no. 4, pp. 537-544. doi: 10.4064/am-21-4-537-544
Cité par Sources :